MathSciNet Relay Station
MathSciNet bibliographic data
MR1183998 (93j:11067) 11P83 (11B50)
Griggs, Jerrold R. On the distribution of sums of residues. Bull. Amer. Math. Soc. (N.S.) 28 (1993), no. 2, 329–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement